# SDR QXEA200601493

- Difficulty date: June 8, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: MAINTENANCE REQUEST, NR 8 SEAT TRACK CORROSION AT AFT SPLICE LOCK FASTENER HOLES, APPROX FRAME X664.  MAINTENANCE REPAIRED IAW RD 8/4-53-884 AND Q400 SRM 51-40-15 AND SRM 51-42-05.
